Convergence Theorem for Nonexpansive Semigroups in \(q\)-Uniformly Smooth Banach Spaces
In this paper, we present the iterative scheme nonexpansive semigroups in the framework of \(q\)-uniformly smooth and uniformly convex Banach spaces. Furthermore, we propose the strong convergence theorem for finding fixed points problem of nonexpansive semigroups under some appropriate conditions. Our results extend the recent ones of some authors.
C. Jaiboon and P. Kumam, Strong convergence theorems for solving equilibrium problems and fixed point problems of xi-strict pseudo-contraction mappings by two hybrid projection methods, J. Comput. Appl. Math. 234 (2010), 722 – 732, DOI: 10.1016/j.cam.2010.01.012.
S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13 (2002), 938 – 945, DOI: 10.1137/S105262340139611X.
D. S. Mitrinovic, Analytic Inequalities, Springer, New York (1970), DOI: 10.1007/978-3-642-99970-3.
S. Plubtieng and P. Kumam, Weak convergence theorem for monotone mappings and a countable family of nonexpansive mappings, J. Comput. Appl. Math. 224 (2009), 614 – 621, DOI: 10.1016/j.cam.2008.05.045.
S. Saewan and P. Kumam, A hybrid iterative scheme for a maximal monotone operator and two countable families of relatively quasi-nonexpansive mappings for generalized mixed equilibrium and variational inequality problems, Abstract and Applied Analysis 2010 (2010), Article ID 123027, 31 pages, DOI: 10.1155/2010/123027.
S. Saewan and P. Kumam, Modified hybrid block iterative algorithm for convex feasibility problems and generalized equilibrium problems for uniformly quasi-phi-asymptotically nonexpansive mappings, Abstract and Applied Analysis 2010 (2010), Article ID 357120, 22 pages, DOI: 10.1155/2010/357120.
Y. Song and L. Ceng, A general iteration scheme for variational inequality problem and common fixed point problems of nonexpansive mappings in q-uniformly smooth Banach spaces, J. Glob. Optim. 57 (2013), 1327 – 1348, DOI: 10.1007/s10898-012-9990-4.
P. Sunthrayuth, K. Wattanawitoon and P. Kumam, Convergence theorems of a general composite iterative method for nonexpansive semigroups in Banach spaces, ISRN Math. Anal. 2011 (2011), Article ID 576135, 24 pages, DOI: 10.5402/2011/576135.
P. Sunthrayuth and P. Kumam, Iterative methods for variational inequality problems and fixed point problems of a countable family of strict pseudo-contractions in a q-uniformly smooth Banach space, Fixed Point Theory and Appl. 2012 (2012), 65 pages, DOI: 10.1186/1687-1812-2012-65.
H. K. Xu, Inequalities in Banach space with applications, Nonlinear Anal. 16 (1991), 1127 – 1138, DOI: 10.1016/0362-546X(91)90200-K.
H. K. Xu, Iterative algorithms for nonlinear operators, J. Lond. Math. Soc. 66 (2002), 240 – 256, DOI: 10.1112/S0024610702003332.
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905